# SDR SWAA2021100419145

- Difficulty date: September 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB ASSEMBLY AT STAB STA 129.50 HAS HFEC INDICATED CRACK IN LOWER SURFACE AT FIRST FASTENER HOLE FWD OF VERTICAL STIFFENER #4. ; / [01] PERFORMED NDT HOLE PROBE PER NDT PART 6 51-00-00 PRO. 16; VERIFIED CRACK INDICATION.; [02] REMOVED DAMAGED AREA PER SRM 55-10-09-2R-5.; [03] VERIFIED DAMAGED REMOVED BY HFEC PER NDT PART 6 51-00-00 PRO 23; [04] FABRICATED FILLER AND DOUBLER ANGLE PER SRM 55-10-09-2R-5. TREATED AND PRIMED PER SRM 51-10-02.; [05] LAYED OUT RIVET PATTERN AND DRILLED HOLES PER SRM 55-10-09-2R-5. FOR REPAIR.; [06] PERFORMED HFEC INSPECTION OF ALL EXISTING FASTENER HOLES IN THE REPAIR AREA AS REQUIRED PER NDT MANUAL PART 6; 51-00-00; PROCEDURE 16 AND SRM 55-10-09-2R-5. NO DEFECTS NOTED AT THIS TIME.; [07] INSPECTION COMPLETED ON FABRICATION OF REPAIR PARTS AS NOTED IN CORRECTIVE ACTION #4.; [08] COMPLETED FABRICATION OF REPAIR PARTS. OK TO INSTALL REPAIR PARTS.; [09] INSTALLED REPAIR PARTS PER SRM 55-10-09-2R-5.; [10] C/W INSPECTION OF STEP 9; [11] COMPLIED WITH REPAIR SEE STEPS 1-9.; [12] INSPECTED COMPLIED WITH REPAIR SEE STEPS 1-9.; [13] INSPECTED COMPLIED WITH REPAIR SEE STEPS 1-9.
